# SDR AALA202107276249

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 2,100 hours, 827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Service Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SERVICE DOOR GIRT BAR RH BRACKET VERY LOOSE, DETACHED ON LANDING. ADJUSTED R1 DOOR GIRT BAR IAW AMM 25-61-00, OPS CHECK GOOD.
